# SDR CHQA200900130

- Difficulty date: May 22, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 21,648 hours, 20,170 cycles
- Engine: Allsn AE3007A
- Engine time: 19,945 hours, 16,652 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSP BOTH THE LT AND RT OVER-WING EMERGENCY LIGHTS WERE INOPERATIVE WHEN TESTED.  THE CONNECTOR PLUGS FOR THE LT AND RT OVER-WING EMERGENCY LIGHTS WERE RE-CONNECTED AND THE LIGHTS OPERATED NORMALLY.
